# SDR SIMA20220306001

- Difficulty date: March 6, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 14,802 hours, 9,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI: 53-32-005 AFT GALLEY FLOOR RH SHEAR PANEL CORRODED BETWEEN FR 87-88 (MARKED) (LEVEL 2 CORROSION)-C/A-RAR AFT GALLEY RH SHEAR PANEL BETWEEN FR 87-88 IAW EMB 175 SRM 51-40-02, EMB 175 SRM 51-40-08 AND EMB 175 SRM 51-21-02.
